# SDR AALA2018060528005

- Difficulty date: May 27, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 28,672 hours, 11,352 cycles
- Engine: Cfmint CFM567B27
- Engine time: 28,681 hours, 11,357 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 4246249
- Condition: Failed
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL FILTER BYPASS LIGHT, RIGHT ENGINE, DURING CLIMBOUT,  CAME ON TWICE AND STAYED ON THRU LANDING.  EMERGENCY WAS DECLARED,  FLIGHT LANDED  WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED RIGHT ENGINE FUEL DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK, NO LEAKS NOTED.  AIRCRAFT WAS GROUNDED
